MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC COMPACT INTUITIV; UNIT, PHACOFRAGMENTATION

AMO MANUFACTURING USA, LLC COMPACT INTUITIV; UNIT, PHACOFRAGMENTATION
Model Number SCP680300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Telephone number - (b)(6).J&j representative spoke with the account.The account reported that patient had zonular fragility (intrinsic condition of the high-myopic patient).The j&j representative reported that this had nothing to do with the surgeon's skill or inefficiency of the intuitive equipment and that such a circumstance could not have been avoided and could have occurred using any equipment on the market.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an anterior vitrectomy was necessary due to rupture of the posterior lens capsule during cataract surgery using the phacoemulsification technique.This was using the compact intuitive system and a vitrectomy probe which didn't work therefore, patient was transferred to another clinic to complete the procedure.No additional information was provided.This report is for the compact intuitive system.Refer to 3012236936-2022-01674 for the report for the vitrectomy cutter.
 
Additional Manufacturer Narrative
Corrected data: section h6: as part of an internal review of our mdrs it was identified that the code 4632 was not provided on the initial report.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
COMPACT INTUITIV
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key14795273
Report Number3012236936-2022-01675
Device Sequence Number5050519
Product Code HQC
UDI-Device Identifier05050474573628
UDI-Public(01)05050474573628
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K133115
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSCP680300
Device Catalogue NumberSCP680300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2022
Supplement Date Received by Manufacturer10/14/2022
Initial Report FDA Received Date06/23/2022
Supplement Report FDA Received Date10/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VITREOUS CUTTER LOT# 60289909
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown